# SDR VNAA0805020

- Difficulty date: May 15, 2008
- Submitted: July 14, 2008
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 9,352 hours, 9,718 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED A FLAPS FAIL AT 8 DEGREES DURING DESCENT INTO DCA.  CREW ELECTED TO DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INTERROGATED THE FECU, BITE CHECK AND SKEW DETECTOR.  MAINTENANCE RESET THE FLAP CHANNELS IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
